💥 Say Goodbye to Pain, Hello to Productivity!
Headache Relief with Acetaminophen 250 mg, Aspirin (NSAID) 250 mg, Caffeine 65 mg - Temporary Relief of Minor Aches & Pains - Compare to Excedrin Extra Strength Pain Reliever (100 Caplets)
A**S
Excellent
Packaged nicely and a great value for the money. Works as well as name brand. Highly recommend.
S**T
Works fast
Very similar to excedrine works great
J**N
Love them
Just like the name brand but costs far less
M**L
Pain relief
Almost as effective as excedrin
S**D
Good product
Great value,
J**R
Just as good as name brand!
Seems to be a very good alternative to Regular Excedrin only much cheaper than any headache pain relief from a store. People don't realize it, but even REGULAR Excedrin has the exact same ingredients in it, that their most expensive "Excedrin for Migraines" has. So anyway this does the same thing as both of those only way cheaper. And this was at my door in one day! So...👍 As a lifetime buyer of Excedrin I totally recommend this, ESPECIALLY for headaches!
W**G
Great purchase
Just as good S exceeding, has caffeine that helps it kick in and affordable.
R**S
A smart purchase
Works as well as its competition, but be careful - the caffeine can make you sleep restlessly.
Trustpilot
2 months ago
2 weeks ago